Worsening anatomic outcomes following aflibercept for neovascular age-related macular degeneration in eyes previously well controlled with ranibizumab [Corrigendum]
Nudleman E, Wolfe JD, Woodward MA, Yonekawa Y, Williams GA, Hassan TS. Clinical Ophthalmology. 2016;10: 1053–1057.
A units error was published on page 1055, column 2, as “3.1%”; the correct units are “μm” (3.1 μm).
Read the original article.
This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution - Non Commercial (unported, v3.0) License. By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed. For permission for commercial use of this work, please see paragraphs 4.2 and 5 of our Terms.Download Article [PDF] View Full Text [HTML][Machine readable]
Other articles by this author:
Reddy DN, Yonekawa Y, Thomas BJ, Nudleman ED, Williams GA
Published Date: 16 August 2016
Worsening anatomic outcomes following aflibercept for neovascular age-related macular degeneration in eyes previously well controlled with ranibizumab
Nudleman E, Wolfe JD, Woodward MA, Yonekawa Y, Williams GA, Hassan TS
Published Date: 8 June 2016
Endoilluminator phototoxic maculopathy associated with combined ICG-assisted epiretinal membrane and internal limiting membrane peeling
Yonekawa Y, Abbey AM, Shah AR, Thomas BJ, Capone Jr A
Published Date: 9 December 2014